It may take time
I am sorry that you developed aseptic meningitis from your IVIg. As you know, it is not a common side effect, but three or four people here have often experienced it, so you are not alone.
I am not sure I understand your time line. I think you were feeling like you were improving until August 11, and then symptoms started to worsen. Is that correct? If so, then it may be time for more IVIg. It is not uncommon to need IVIg every other week, especially at the beginning of the treatment. That said, it also does not mean the IVIg will not work, just that you might well need a more aggressive attack than typical. A typical treatment is the five day dose you got, followed by half that dose every three weeks for three months. Approximately 70% of the patients will show clinical response.
Some people do develop shortness of breath with CIDP, but it is not at all common. While people die of CIDP, it is usually not within a few months of diagnosis. Given your tumor, I would think that any symptom like shortness of breath would be cause for a consultation with at least an advice nurse, if not a doctor.
I cannot give you any advice on your gastro issues. They could also relate to CIDP, but again, it is not at all common. Could the aseptic meningitis or the tumor cause these issues? Just the stress of dealing with both medical problems and infidelity could cause them.
Too high an infusion rate of IVIg can exacerbate all sorts of symptoms. For your next round of IVIg, find out what the highest rate was previously and request (yea, demand) that they not exceed half that rate this time. Doing so helps most people.
Godspeed in your treatment for CIDP and may you find peace for your marriage,